# SDR AALA201511119006

- Difficulty date: October 29, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 46,485 hours, 26,816 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, RUDDER HINGE NR 4 HAS EXCESSIVE PLAY.  REPLACED HINGE ARM FITTING IAW AMM 55-36-41-0401 & SRM 51-72-11.
